# SDR SWIA200312361

- Difficulty date: August 26, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N232SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120306
- Aircraft time: 18,464 hours, 26,641 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN RIGHT MAIN EXTENDED NORMALLY, NOSE GEAR ABOUT 5-10 SECONDS LATER, LEFT MAIN INDICATED RED LIGHTS ONLY THEN NORMAL AFTER 45 SECONDS TO 1 MINUTE, THE GEAR WAS FELT THUD COINCIDING WITH GEAR DOWN INDICATION.  ADJUSTED LEFT OUTBOARD SEQUENCE VALVE.  OPS CHECKS GOOD.
